Advil cold and sinus and Cough aggravated - a phase IV clinical study of FDA data
Summary:
We study 1,364 people who have side effects when taking Advil cold and sinus. Cough aggravated is found, especially among people who are female, 60+ old, have been taking the drug for < 1 month, also take Claritin and have Nasopharyngitis.
The phase IV clinical study analyzes which people take Advil cold and sinus and have Cough aggravated. It is created by eHealthMe based on reports from the FDA, and is updated regularly. You may use the study as a second opinion to make health care decisions.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 700+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
1,364 people reported to have side effects when taking Advil cold and sinus.
Among them, 20 people (1.47%) have Cough aggravated.
What is Advil cold and sinus?
Advil cold and sinus has active ingredients of ibuprofen; pseudoephedrine hydrochloride. It is used in sinus headache. Currently, eHealthMe is studying from 1,637 Advil cold and sinus users.
What is Cough aggravated?
Cough aggravated (worse cough) is found to be associated with 2,221 drugs and 816 conditions by eHealthMe. Currently, we are studying 279 people who have Cough aggravated.
Number of Advil cold and sinus and Cough aggravated reports submitted per year:

Time on Advil cold and sinus when people have Cough aggravated *:
- < 1 month: 100 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Cough aggravated when taking Advil cold and sinus *:
- female: 63.16 %
- male: 36.84 %
Age of people who have Cough aggravated when taking Advil cold and sinus *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 23.08 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 23.08 %
- 60+: 53.85 %
Common drugs people take besides Advil cold and sinus *:
- Mucinex: 2 people, 10.00%
- Celebrex: 2 people, 10.00%
- Fentanyl: 2 people, 10.00%
- M.v.i.: 2 people, 10.00%
- Enbrel: 2 people, 10.00%
- Emend: 2 people, 10.00%
- Zantac: 2 people, 10.00%
- Nasonex: 2 people, 10.00%
- Compazine: 2 people, 10.00%
- Claritin: 2 people, 10.00%
Common side effects people have besides Cough aggravated *:
- Headache (pain in head): 6 people, 30.00%
- Rhinorrhea (watery mucus discharge from the nose): 4 people, 20.00%
- Breathing Difficulty: 4 people, 20.00%
- Diarrhea: 4 people, 20.00%
- Malaise (a feeling of general discomfort or uneasiness): 4 people, 20.00%
- Nausea (feeling of having an urge to vomit): 4 people, 20.00%
- Drug Ineffective: 4 people, 20.00%
- Feeling Abnormal: 4 people, 20.00%
- Face Oedema (swelling of face): 3 people, 15.00%
- Joint Pain: 3 people, 15.00%
Common conditions people have *:
- Rheumatoid Arthritis (a chronic progressive disease causing inflammation in the joints): 3 people, 15.00%
- Nasopharyngitis (inflammation of the nasopharynx): 3 people, 15.00%
- Tuberculin Test Positive: 2 people, 10.00%
- Paranasal Sinus Hypersecretion: 2 people, 10.00%
- Headache (pain in head): 1 person, 5.00%
- Breathing Difficulty: 1 person, 5.00%
- Bronchitis (inflammation of the mucous membrane in the bronchial tubes): 1 person, 5.00%
- Chronic Obstructive Pulmonary Disease (a progressive disease that makes it hard to breathe): 1 person, 5.00%
- Dry Eyes (lack of adequate tears): 1 person, 5.00%
- General Symptom: 1 person, 5.00%
* Approximation only. Some reports may have incomplete information.
Do you take Advil cold and sinus and have Cough aggravated?
Check whether Cough aggravated is associated with a drug or a conditionHow to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Related studies
Advil cold and sinus side effects by duration, gender and age:
- Advil cold and sinus side effects (1,637 reports)
Cough aggravated treatments and more:
- Cough aggravated (279 reports)
Common drugs associated with Cough aggravated:
- Prednisone: 27,064 reports
- Methotrexate: 16,435 reports
- Aspirin: 14,783 reports
- Enbrel: 14,161 reports
- Humira: 12,752 reports
- Spiriva: 11,045 reports
- Symbicort: 9,475 reports
- Omeprazole: 9,368 reports
- Amlodipine: 9,182 reports
- Pantoprazole: 9,016 reports
All the drugs that are associated with Cough aggravated:
- Cough aggravated (2,221 drugs)
Common conditions associated with Cough aggravated:
- Rheumatoid arthritis: 24,445 reports
- Asthma: 22,949 reports
- High blood pressure: 14,377 reports
- Multiple sclerosis: 8,387 reports
All the conditions that are associated with Cough aggravated:
- Cough aggravated (816 conditions)
How the study uses the data?
The study uses data from the FDA. It is based on ibuprofen; pseudoephedrine hydrochloride (the active ingredients of Advil cold and sinus) and Advil cold and sinus (the brand name). Other drugs that have the same active ingredients (e.g. generic drugs) are not considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 700+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Prednisolone Acetate and Mucinex drug interaction - 23 seconds ago
- Oxycodone and Svc Obstruction - 34 seconds ago
- Zometa and Vulval Disorder - 35 seconds ago
- Clindamycin Hydrochloride and Suboxone drug interaction - 35 seconds ago
- Imitrex and Benzonatate drug interaction - 36 seconds ago
- Gemcitabine and Megestrol Acetate drug interaction - 44 seconds ago
- Gocovri and Hypotonia - a minute ago
- Nifedipine and Kalbitor drug interaction - a minute ago
- Drisdol and Nitrostat drug interaction - a minute ago
- Lidocaine and Doxil drug interaction - a minute ago